# SDR DALA2017053004331

- Difficulty date: May 26, 2017
- Submitted: May 30, 2017
- Operation: Air carrier
- Aircraft: N978AT
- Make and model: Boeing 717-200
- Aircraft serial: 55037
- Aircraft time: 43,100 hours, 29,169 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Smoke
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

DURING TAXI IN, BOTH FWD COFFEEMAKERS STARTED SMOKING,  ELECTRICAL ODOR,  SHUT OFF GALLEY POWER THE SMOKE STOPPED.  REPLACED THE COFFEEMAKERS IAW AMM 25-33. INSPECTED COFFEEMAKER COMPARTMENT AND WIRING, NO DEFECTS FOUND.
